MAUDE Adverse Event Report: SMITH & NEPHEW, INC. EVOS DRAD 1.8MM DRILL AO QC; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

SMITH & NEPHEW, INC. EVOS DRAD 1.8MM DRILL AO QC; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 71158092
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Date of Event 08/30/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery the evos dvr system used drill that has laser lines on it.It was mentioned that these lines are very small and that synthes (competitor device) has a option for a depth gauge over the drill.It was mentioned that this would be specifically helpful to have as the laser lines are far to small to read off the drill bit.It is unknown if there was a delay in the case.No injury or intervention reported.It is unknown what procedure was being performed.
 
Additional Manufacturer Narrative
This complaint has been re-evaluated for mdr reporting.Therefore, it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
EVOS DRAD 1.8MM DRILL AO QC
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key10584880
Report Number1020279-2020-04856
Device Sequence Number14210132
Product Code LXH
UDI-Device Identifier00885556692769
UDI-Public00885556692769
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71158092
Device Catalogue Number71158092
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 08/30/2020
Supplement Date Received by Manufacturer11/01/2021
Initial Report FDA Received Date09/25/2020
Supplement Report FDA Received Date11/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;